I was diagnosed with colitis after about 3 years of having this crazy vomiting disease called cyclic vomiting syndrome.. They put me on meds and said the cvs was a long term symptom of the untreated colitis. I never noticed anything weird about my bowl movements until I started taking opiates to control the cvs. Well now I am still having the cvs.. Any idea what or how this is happening to me? I can't seem to find any answers anywhere or much info on the disease.
The precise cause of CVS is not known though it could be linked to UGI infections/ inflammations, hormonal/ endocrine causes, psychological issues, metabolic issues etc. Relation to LGI infections/ inflammations is not well established and management is symptomatic with correction of a primary cause, if identifiable; while management of colitis would depend on its type and the cause. I would suggest consulting a gastroenterologist for an accurate diagnosis and appropriate management.
Hope this helps.
Thanks! Just got out of the hospital 2 days ago. Going to get on finding a specialist for low income today. I have been so sick I've not been able to work for a month now. Not having insurance is a killer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.